# SDR DALA2022040502309

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 18,125 hours, 1,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3508 - RIGHT SIDE EMERGENCY LIGHTS WILL NOT TURN OFF. CORRECTIVE ACTION: AT R1 DOOR DISCONNECTED EMERGENCY BAT AND RECONNECTED BATTERY AND OPS NORMAL IN ALL SWITCH POSITIONS. (8818234)
